Comments (5)

  1. I had the sterilet Mirena for 4 years, wich supressed my periods nearly completly. My iron level increased and I started to see the first real red effect of rosacea on my skin and eyes 2 years after I started the Mirena. I moved recently in a place with a very warm weather (Houston) and the papulo pustules appeared. I had to take antibiotics for the fisrt time. I took by myself the decision to take a contraception without hormone to see if it would change something. My ferritine level went down, but I am still waiting to see the effect in long term. I knew that I had rosacea genetically (my father has it but lightly), I had symptoms with my eyes since the age of 16. But I think the increase of my iron level may have had bad consequences, and then the change of environment of course.

  2. Interesting i have suffered from extremely low ferritin and have had iron injections to help, which seems to have given me rosacea. Maybe it was an excess of iron short term??

  3. My hemoglobin levels have always been quite high–between 150-159 g/l (on this scale, 117-155 is the normal), so this might explain the rosacea in my case. Thanks for your article

  4. i have haemochromatosis and currently have very bad eczema so will check iron levels to see if i need a bleed

  5. yes,I guess it’s true

Leave a Reply

Your email address will not be published. Required fields are marked *